Re: [MOL] side effects of tomoxifin [00719] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects of tomoxifin



Hello Scott. I have sympathy for your friend.  "Been there, Done that!"
In my case I found nothing of great help.  Because my tumor was estrogen
receptive, and to take ANYTHING with estrogen in it,whether chemical to
natural would be defeating the purpose of the Tomoxifin.  Surely the
doctor can tell her what she can take with out doing herself harm.
Wish you and her the best. Charlotte

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------